# SDR MASA2009082400270

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 29,652 hours, 22,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2982 PHX-SLC.  CREW REPORTED THE NR 2 EMERGENCY CEILING FLOOD LIGHT IS INOPERATIVE.  MX RELAMPED EMERGENCY LIGHT.
